Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lipschitz continuity of oblique projections


Author: Harald K. Wimmer
Journal: Proc. Amer. Math. Soc. 128 (2000), 873-876
MSC (1991): Primary 51M05, 51M16, 15A45
Published electronically: July 6, 1999
MathSciNet review: 1654064
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $W$ and $L$ be complementary spaces of a finite dimensional unitary space $V$ and let $P(W,L)$ denote the projection of $V$ on $W$ parallel to $L$. Estimates for the norm of $P(W,L) - P(W,M)$ are derived which involve the norm of the restriction of $P(W,L)$ to $M$ or the gap between $L$ and $M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 51M05, 51M16, 15A45

Retrieve articles in all journals with MSC (1991): 51M05, 51M16, 15A45


Additional Information

Harald K. Wimmer
Affiliation: Mathematisches Institut, Universität Würzburg, D-97074 Würzburg, Germany
Email: wimmer@mathematik.uni-wuerzburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05267-3
PII: S 0002-9939(99)05267-3
Keywords: Oblique projections, direct complements
Received by editor(s): August 10, 1997
Received by editor(s) in revised form: April 28, 1998
Published electronically: July 6, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society